# SDR COMA0760608

- Difficulty date: October 22, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 32,481 hours, 30,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5127 - RECEIVED DISPLAY COOL CAUTION MESSAGE.  DECLARED EMERGENCY, RETURNED TO MDT AND LANDED WITHOUT INCIDENT.  CLEANED DEBRIS FROM DISPLAY SUPPLY FILTER.  NO FURTHER DEFECTS.
